# SDR R61A201308170753

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 23,950 hours, 17,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR GIRT BAR INDICATION WAS NOT SHOWING FULLY ARMED.  MX SECURED ARM DISARM LEVER IAW AMM AND OPS CHECKED GOOD.
